# SDR SWAA2023072883440

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 22,659 hours, 11,004 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Smoke
- Location: Zn 900 Lav/Galle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A IN AFT GALLEY SMELLED A BURNING ODOR THAT CAME AND WENT AWAY 3 TIMES. NO SMOKE WITH SMELL NOTED ODOR CAME FROM SMALL VENT JUST ABOVE FLOOR LEVEL ON RT SIDE OF AFT GALLEY. PERFORMED CONDITIONAL INSPECTION SMOKE OR FUMES IN THE CABIN PER FIM 21-00 TASK 806 & AMM 05-51-56.
